So, like many of you, I am a normal person, with a tough but good job, and a lovely family, who never ever expected to be in this situation. My naltrexone arrives tomorrow and I start the journey to recovery. I know I still have a part to play in my recovery and that this tablet isn’t going to work without some effort on my part but that’s what worries me, can I really do it? I want to ask that some of you, even one, join my journey, no my battle, and encourage me to see this through so I can then also help others. I am hopeful, but know this is likely to take time... please help me through those times I feel like I am failing so I keep going so I can conquer this. My family deserve this. Those who have improved or achieved extinction, please use your understanding and knowledge to help me, and others, to keep going to get to where you are. If I manage it, I promise to keep supporting and helping others on this journey to get free! Bless anyone who is willing to read this and is willing to walk this with me.
string17, we're here for ya. This is a fantastic group and you'll find lots of support. I agree with Joe, start progress thread so we can cheer you on! Congrats on starting TSM, and I wish you all the best with your first day.
I cant tell you a personal story but my daughter used Naltrexone to gain sobriety. Im not sure i can call it TSM although i encouraged her to do TSM. Her journey started a year ago. I watched the claudia video and was so excited. Both my children have alcohol addictions. My daughter started first and her older brother a few months later. He stopped drinking pretty quickly but he tells me know that he is drinking again but only with his pill. I believe its under control. He did go for months without drinking. I didnt ask why he started again.
My daughters journey was harder. She kept drinking but kept taking her pill. I think it was more of a habit driven behaviour. And she was frustrated that she couldnt stop. Then because of covid and being off work i think she was drinking more and she got very sick. This helped her to get a grip. She knew it was time to get healthy. Suddenly she stopped. Today is day 70 of sobriety. Still having some health issues, mainly severe fatigue but she is happy, her anger issues are gone.
Just remember it's a bit of a process but if you are consistent and take your pill you will get there...it might take a while but this works...sounds like you want it.
Thank you for the encouragement. I have no idea if it’s the naltrexone or this has coincided with me not being well but I have felt dreadful since Tuesday. I am taking 25mg of naltrexone and have had nausea, total exhaustion, had the runs and headaches. My drinking reduced almost immediately, which is great, but frankly I have felt so rubbish that I have felt no joy or achievement. I darent increase the dose just in case it’s the naltrexone. I am hoping it’s a coincidence and I can keep going and will get recover! Surely the side effects of 25mg of naltrexone wouldn’t cause me to feel this rubbish? It feels like when I started to come down with pneumonia earlier in the year.
501(c)3 Disclaimer: The C Three Foundation is a not-for-profit, charitable organization formed under Section 501(c)3 of the U.S. Internal Revenue Code. Donations to the C Three Foundation are tax-deductible as charitable contributions for US Federal income tax purposes. There are no donation limits to the C Three Foundation.
CONTENT IS INFORMATION ONLY AND NOT ADVICE
Legal Disclaimer Notice: The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem. You should not stop taking any medication without first consulting your physician.